Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

SOLVABILITY OF VOLTERRA EQUATIONS IN BANACH SPACE

Annotation

The conditions of solvability of the equation are obtained for operator of Volterra type acting in space of real measurable functions. In this note Volterra operator is considered in sense: let be such system of sets that ; suppose, that, for all and all if , , then , .

Full-text in one file

Download

UDC

УДК 517.939

Pages

472-473

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.